# SDR SWIA202309100029

- Difficulty date: September 29, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N623UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000830
- Aircraft time: 7,365 hours, 4,702 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Separated
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EMERGENCY EVACUATION SLIDE FLEX- BALL CABLE SLEEVE SEPERATED FROM UPPER FITTING AND INNER CABLE IS EXPOSED.       (C-CHECK RO 10/6/2023)    REPAIRED FWD SERVICE DOOR EMERGENCY EVACUATION SLIDE FLEX- BALL CABLE SLEEVE AT UPPER FITTING REF  EMB 175  RS-2022-3017. ADDITIONAL WEIGHT DOES NOT EXCEEED 2.5 LBS.
